MathSciNet Relay Station
MathSciNet bibliographic data
MR481490 35J60
Giaquinta, Mariano; Giusti, Enrico Nonlinear elliptic systems with quadratic growth. Manuscripta Math. 24 (1978), no. 3, 323–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement